# SDR AALA20130225018

- Difficulty date: February 25, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N9401W
- Make and model: Doug DC-9-83
- Aircraft serial: 53137
- Aircraft time: 57,839 hours, 28,015 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLUG IS BROKEN IN SEAT TRACK NUMBER 4 AT STATION 743.  INSTALLED NUMBER 4 SEAT TRACK REPAIR PLUG PER AARD 53-20-00-10.
